# SDR ASMF200803003

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 48,231 hours, 35,285 cycles
- Engine: Pwa JT8D1
- System (JASC): 7400 · Ignition System
- Part: Switch
- Part number: 5D04232
- Condition: Burned
- Location: Lt Side
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO SMOKE IN THE CABIN. MAINTENANCE DETECTED A SHORT CIRCUIT IN THE LT ENGINE SYS (A) IGNITION SWITCH, SO BREAKERS K-26 AND L26 WERE PULLED OUT AND AC WAS SENT TO THE HANGAR. AT HANGAR, SWITCH S1-35 WAS DETECTED BURNED SO IT WAS REPLACED IAW MM 74-30-02, TESTED CORRECT.
